12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Complements of intervals and prefrattini subalg...
View graph of relations

« Back

Complements of intervals and prefrattini subalgebras of solvable Lie algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date2013
JournalProceedings of the American Mathematical Society
Journal number6
Volume141
Number of pages9
Pages1893-1901
Original languageEnglish

Abstract

In this paper we study a Lie-theoretic analogue of a generalisation of the prefrattini subgroups introduced by W. Gasch¨utz. The approach follows that of P. Hauck and H. Kurtzweil for groups, by first considering complements in subalgebra intervals. Conjugacy of these subalgebras is established for a large class of solvable Lie algebras.

Bibliographic note

First published in Proceedings of the American Mathematical Society in Volume 141, (6), 2013, published by the American Mathematical Society